# SDR P5CA9701291

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elev Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBD ELEVATOR INBD TRAILING EDGE IS SEPARATED.  REMOVED DAMAGE APPLIED FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09.  PAINTED AREA IAW MM 57-24-11.
